Pubblicazioni

Lyoubomira SOFTOVA PALAGACHEVA Pubblicazioni


2021
Articolo in rivista
Venttsel boundary value problems with discontinuous data.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS. Vol. 53, No. 1. Pag.221-252
ISSN:1095-7154.
Apushkinskaya, Darya E.; Nazarov, Alexander I.; Palagachev, Dian K.; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1137/19M1286839
Codice identificativo ISI: WOS:000623928700007
Codice identificativo SCOPUS: 2-s2.0-85103225647
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
The generalized Morrey regularity of 2b-parabolic systems
APPLIED MATHEMATICS LETTERS. Vol. 112, article number 106838. Pag.1-7
ISSN:0893-9659.
Palagachev, Dian Kostadinov; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/j.aml.2020.106838
Codice identificativo ISI: WOS:000596327600002
Codice identificativo SCOPUS: 2-s2.0-85094141962
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Precise Morrey regularity of the weak solutions to a kind of quasilinear systems with Morrey data
ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS. Vol. 36. Pag.1-13
ISSN:1417-3875.
Luisa, Fattorusso; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.14232/ejqtde.2020.1.36
Codice identificativo ISI: WOS:000539247200001
Codice identificativo SCOPUS: 2-s2.0-85085940451
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Elliptic Venttsel problems with VMO coefficients
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. Vol. 31 (2). Pag.391-399
ISSN:1720-0768.
Apushkinskaya, Darya E.; Nazarov, Alexander I.; Palagachev, Dian Kostadinov; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.4171/RLM/896
Codice identificativo ISI: WOS:000548186600007
Codice identificativo SCOPUS: 2-s2.0-85090868789
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Generalized Morrey spaces over unbounded domains
AZERBAIJAN JOURNAL OF MATHEMATICS (PRINT). Vol. 10. Pag.193-208
ISSN:2218-6816.
Caso, Loredana; D'Ambrosio, Roberta; Softova Palagacheva, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000508354400012
Codice identificativo SCOPUS: 2-s2.0-85080997760
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Survey on gradient estimates for nonlinear elliptic equations in various function spaces
ST. PETERSBURG MATHEMATICAL JOURNAL. Pag.1-19
ISSN:1061-0022.
Byun, S. -S.; Palagachev, D. K.; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1090/spmj/1605
Codice identificativo ISI: WOS:000531807300002
Codice identificativo SCOPUS: 2-s2.0-85085741741
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Boundedness of solutions to a class of coercive systems with Morrey data
NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. Vol. 191, 111630. Pag.1-16
ISSN:1468-1218.
Palagachev, Dian; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/j.na.2019.111630
Codice identificativo ISI: WOS:000500478900004
Codice identificativo SCOPUS: 2-s2.0-85072560392
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
The Dirichlet problem in a class of generalized weighted Morrey spaces
PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS. Vol. 45. Pag.270-285
ISSN:2409-4986.
Guliyev, V. S.; Omarova, M. N.; Softova, L.
Versione online
Digital Object Identifier (DOI): 10.29228/proc.8
Codice identificativo ISI: WOS:000499492300008
Codice identificativo SCOPUS: 2-s2.0-85075946901
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Gradient estimates for nonlinear elliptic equations in various function spaces
ALGEBRA I ANALIZ. Vol. 31 (3). Pag.10-35
ISSN:0234-0852.
BYUN, SUN-SIG; Palagachev, Dian K.; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000531807300002
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Asymptotically regular operators in generalized Morrey spaces
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. Vol. 00. Pag.1-13
ISSN:0024-6093.
Sun-Sig, Byun; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1112/blms.12306
Codice identificativo ISI: WOS:000494562800001
Codice identificativo SCOPUS: 2-s2.0-85074788278
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
Global regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 2018 (2018) No. 110. Pag.1-24
ISSN:1072-6691.
Vagif, Guliyev; Aysel, Ahmadli; Mehriban, Omarova; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000432039400001
Codice identificativo SCOPUS: 2-s2.0-85047106303
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
Boundedness of the solutions to nonlinear systems with Morrey data
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. Vol. 63. Pag.1581-1594
ISSN:1747-6933.
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1080/17476933.2017.1397642
Codice identificativo ISI: WOS:000442681000006
Codice identificativo SCOPUS: 2-s2.0-85033701771
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Global gradient estimates in weighted Lebesgue spacesfor parabolic operators
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 41. Pag.67-83
ISSN:1239-629X.
Byun, Sun-Sig; Palagachev, Dian K.; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): doi:10.5186/aasfm.2016.4102
Codice identificativo ISI: WOS:000371365600005
Codice identificativo SCOPUS: 2-s2.0-84958794105
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Parabolic systems with measurable coefficients in weighted Orlicz spaces
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. Vol. 35. Pag.153-171
ISSN:0219-1997.
Byun, Sun-Sig; Jihoon, Ok; Palagachev, Dian; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1142/S0219199715500182
Codice identificativo ISI: WOS:000371332600001
Codice identificativo SCOPUS: 2-s2.0-84958921561
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Gradient estimates for parabolic equations in generalized weighted Morrey spaces
ACTA MATHEMATICA SINICA. Vol. 32. Pag.911-924
ISSN:1439-8516.
Guliyev, Vagif; Muradova, Shamsiyya; Omarova, Mehriban; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/s10114-016-5530-3
Codice identificativo ISI: WOS:000379537100004
Codice identificativo SCOPUS: 2-s2.0-84978141486
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Parabolic obstacle problem withmeasurable data in generalized Morrey spaces
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. Vol. 35. Pag.153-171
ISSN:0232-2064.
Byun, Sun-Sig; Softova, Lyoubomira
Digital Object Identifier (DOI): 10.4171/ZAA/1559
Codice identificativo ISI: WOS:000388453600003
Codice identificativo SCOPUS: 2-s2.0-84963813121
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Generalized Morrey regularity for parabolic equations with discontinuous data
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. Vol. 58. Pag.219-229
ISSN:0013-0915.
Guliyev, Vagif; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1017/S0013091513000758
Codice identificativo ISI: WOS:000352581900011
Codice identificativo SCOPUS: 2-s2.0-84937969196
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Gradient estimates in generalized Morrey spaces for parabolic operators
MATHEMATISCHE NACHRICHTEN. Vol. 288. Pag.1602-1614
ISSN:0025-584X.
Byun, Sun-Sig; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1002/mana.201400113
Codice identificativo ISI: WOS:000362552300004
Codice identificativo SCOPUS: 2-s2.0-84942832249
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Generalized Morrey estimates for the gradient of divergence form parabolic operators with discontinuous coefficients
JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 259. Pag.2368-2387
ISSN:0022-0396.
Guliyev, Vagif; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/j.jde.2015.03.032
Codice identificativo ISI: WOS:000368466500008
Codice identificativo SCOPUS: 2-s2.0-84930541233
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
Applications of the differential calculus to nonlinear parabolic operators
COMPTES RENDUS DE L'ACADÉMIE BULGARE DES SCIENCES. Vol. 66. Pag.185-192
ISSN:1310-1331.
Recke, Lutz; Softova, Lyoubomira
Codice identificativo ISI: WOS:000316772800004
Codice identificativo SCOPUS: 2-s2.0-84874632041
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
Parabolic oblique derivative problem with discontinuous coefficients in generalized Morrey spaces
RICERCHE DI MATEMATICA. Vol. 62. Pag.265-278
ISSN:0035-5038.
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/s11587-013-0147-7
Codice identificativo SCOPUS: 2-s2.0-84886587116
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
Lp-integrability of the gradient of solutions to quasilinear systems with discontinuous coefficients
DIFFERENTIAL AND INTEGRAL EQUATIONS. Vol. 26. Pag.1091-1104
ISSN:0893-4983.
Lyoubomira, Softova
Versione online
Codice identificativo ISI: WOS:000322425200011
Codice identificativo SCOPUS: 2-s2.0-84886546798
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
Global regularity in generalized Morrey spaces of solutions to nondivergenceelliptic equations with VMO coefficients
POTENTIAL ANALYSIS. Vol. 38. Pag.843-862
ISSN:0926-2601.
Guliyev, Vagif; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/s11118-012-9299-4
Codice identificativo ISI: WOS:000316571800008
Codice identificativo SCOPUS: 2-s2.0-84875408623
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
Quasilinear divergence form parabolic equations in Reifenberg flat domains
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. Vol. 31. Pag.1397-1410
ISSN:1078-0947.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.3934/dcds.2011.31.1397
Codice identificativo ISI: WOS:000295096500022
Codice identificativo SCOPUS: 2-s2.0-84859543800
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
The Calderòn-Zygmund property for quasilinear divergence form equations over Reifenberg flatdomains
NONLINEAR ANALYSIS. Vol. 74. Pag.1721-1730
ISSN:0362-546X.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1016/j.na.2010.10.044
Codice identificativo ISI: WOS:000286178200019
Codice identificativo SCOPUS: 2-s2.0-78651352061
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
Morrey-type regularity of the solutions to parabolic problems with discontinuous data
MANUSCRIPTA MATHEMATICA. Vol. 136. Pag.365-382
ISSN:0025-2611.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/s00229-011-0447-8
Codice identificativo ISI: WOS:000295866400006
Codice identificativo SCOPUS: 2-s2.0-80053924986
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
Singular integral operators in Morrey spaces and interior regularity of solutions to systems of linear PDE's
JOURNAL OF GLOBAL OPTIMIZATION. Vol. 40. Pag.427-442
ISSN:0925-5001.
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/s10898-007-9213-6
Codice identificativo ISI: WOS:000252768900036
Codice identificativo SCOPUS: 2-s2.0-38849150471
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
Applications of the differential calculus to nonlinear elliptic operators with discontinuous coefficients
MATHEMATISCHE ANNALEN. Vol. 336. Pag.617-637
ISSN:0025-5831.
Palagachev, Dian; Recke, Lutz; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/s00208-006-0014-x
Codice identificativo ISI: WOS:000240614700006
Codice identificativo SCOPUS: 2-s2.0-33748861644
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
Quasilinear parabolic problem in spaces of maximal regularity
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS. Vol. 7. Pag.529-540
ISSN:1345-4773.
Lyoubomira, Softova; Peter, Weidemaier
Versione online
Codice identificativo ISI: WOS:000208543900021
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
Singular integrals and commutators in generalized Morrey spaces
ACTA MATHEMATICA SINICA. Vol. 22. Pag.757-766
ISSN:1439-8516.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/s10114-005-0628-z
Codice identificativo ISI: WOS:000237536600016
Codice identificativo SCOPUS: 2-s2.0-33746452626
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
Fine regularity for elliptic systems with discontinuous ingredients
ARCHIV DER MATHEMATIK. Vol. 86. Pag.145-153
ISSN:0003-889X.
Palagachev, Dian; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/s00013-005-1336-8
Codice identificativo ISI: WOS:000235948600008
Codice identificativo SCOPUS: 2-s2.0-33644882475
Visualizza sul Database dei Prodotti (IRIS)
2005
Articolo in rivista
Precise regularity of solutions to elliptic systems with discontinuous data
RICERCHE DI MATEMATICA. Vol. LIV. Pag.631-639
ISSN:0035-5038.
Palagachev, Dian; Softova, Lyoubomira
Visualizza sul Database dei Prodotti (IRIS)
2005
Articolo in rivista
Characterization of the interior regularity for parabolic systems with discontinuous coefficients
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. Vol. 16. Pag.125-132
ISSN:1720-0768.
Palagachev, Dian; Softova, Lyoubomira
Versione online
Codice identificativo SCOPUS: 2-s2.0-33646889993
Visualizza sul Database dei Prodotti (IRIS)
2005
Articolo in rivista
A priori estimates and precise regularity for parabolic systems with discontinuous data
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. Vol. 13. Pag.721-742
ISSN:1078-0947.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.3934/dcds.2005.13.721
Codice identificativo ISI: WOS:000229241500010
Codice identificativo SCOPUS: 2-s2.0-23844450455
Visualizza sul Database dei Prodotti (IRIS)
2004
Articolo in rivista
Degenerate parabolic oblique derivative problem
COMPTES RENDUS DE L'ACADÉMIE BULGARE DES SCIENCES. Vol. 57, No. 6. Pag.19-24
ISSN:1310-1331.
Lyoubomira, Softova
Visualizza sul Database dei Prodotti (IRIS)
2004
Articolo in rivista
W^{2,1}_p-solvability for the parabolic Poincarè problem,
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. Vol. 29. Pag.1783-1798
ISSN:0360-5302.
SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1081/PDE-200040199
Codice identificativo ISI: WOS:000225802200005
Codice identificativo SCOPUS: 2-s2.0-10844285398
Visualizza sul Database dei Prodotti (IRIS)
2004
Articolo in rivista
Singular integral operators, Morrey spaces and fine regularity of solutions to PDE's
POTENTIAL ANALYSIS. Vol. 20. Pag.237-263
ISSN:0926-2601.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1023/B:POTA.0000010664.71807.f6
Codice identificativo ISI: WOS:000187787200003
Codice identificativo SCOPUS: 2-s2.0-3843100449
Visualizza sul Database dei Prodotti (IRIS)
2004
Articolo in rivista
L^(p,w)-estimates for a kind of singular integral operators
COMPTES RENDUS DE L'ACADÉMIE BULGARE DES SCIENCES. Vol. 57. Pag.11-16
ISSN:1310-1331.
Lyoubomira, Softova
Visualizza sul Database dei Prodotti (IRIS)
2003
Articolo in rivista
Quasilinear parabolic operators with discontinuous ingredients
NONLINEAR ANALYSIS. Vol. 52. Pag.1079-1093
ISSN:0362-546X.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1016/S0362-546X(02)00128-1
Codice identificativo ISI: WOS:000179666800003
Codice identificativo SCOPUS: 2-s2.0-0037290407
Visualizza sul Database dei Prodotti (IRIS)
2003
Articolo in rivista
Cauchy-Dirichlet problem in Morrey spaces for parabolic equations with discontinuous coefficients
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. Vol. VI-B. Pag.667-684
ISSN:0392-4041.
Palagachev, Dian; Alessandra, Ragusa; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000186139100012
Codice identificativo SCOPUS: 2-s2.0-3042563308
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Singular integral operators with mixed homogeneity in Morrey spaces
COMPTES RENDUS DE L'ACADÉMIE BULGARE DES SCIENCES. Vol. 54. Pag.11-16
ISSN:1310-1331.
Lyoubomira, Softova
Versione online
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Cauchy--Dirichlet problem for a kind of nonlinear parabolic operator
EXTRACTA MATHEMATICAE. Vol. 16. Pag.423-433
ISSN:0213-8743.
SOFTOVA PALAGACHEVA, Lyoubomira
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Morrey regularity of strong solutions to parabolic equations withVMO coefficients
COMPTES RENDUS DE L'ACADÉMIE DES SCIENCES. SÉRIE 1, MATHÉMATIQUE. Vol. 333. Pag.635-640
ISSN:0764-4442.
SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/S0764-4442(01)02107-3
Codice identificativo ISI: WOS:000172480400006
Codice identificativo SCOPUS: 2-s2.0-0042238451
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
Parabolic Equations with VMO Coefficients in Morrey Spaces
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 2001. Pag.1-25
ISSN:1072-6691.
Lyoubomira, Softova
Versione online
Codice identificativo ISI: WOS:000208641100001
Codice identificativo SCOPUS: 2-s2.0-52549116250
Visualizza sul Database dei Prodotti (IRIS)
2000
Articolo in rivista
Oblique derivative problem forparabolic operators with VMO coefficients
MANUSCRIPTA MATHEMATICA. Vol. 103. Pag.203-220
ISSN:0025-2611.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/PL00022744
Codice identificativo ISI: WOS:000165440000007
Codice identificativo SCOPUS: 2-s2.0-0034356650
Visualizza sul Database dei Prodotti (IRIS)
2000
Articolo in rivista
Regular oblique derivative problem in Morrey spaces
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 2000. Pag.1-17
ISSN:1072-6691.
Palagachev, Dian K.; SOFTOVA PALAGACHEVA, Lyoubomira; Alessandra, Ragusa
Versione online
Codice identificativo ISI: WOS:000208505100001
Codice identificativo SCOPUS: 2-s2.0-52849140747
Visualizza sul Database dei Prodotti (IRIS)
2000
Articolo in rivista
Quasilinear parabolic equations with VMO coefficients
COMPTES RENDUS DE L'ACADÉMIE BULGARE DES SCIENCES. Vol. 53. Pag.17-20
ISSN:1310-1331.
Lyoubomira, Softova
Visualizza sul Database dei Prodotti (IRIS)
1998
Articolo in rivista
An integral estimate for the gradient for a class of nonlinear elliptic equations in the plane,
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. Vol. 17. Pag.57-66
ISSN:0232-2064.
SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.4171/ZAA/808
Codice identificativo ISI: WOS:000208764000005
Codice identificativo SCOPUS: 2-s2.0-21944440362
Visualizza sul Database dei Prodotti (IRIS)
1997
Articolo in rivista
Strong solvability for a class of nonlinearparabolic equations
LE MATEMATICHE. Vol. LII, No. 1. Pag.59-70
ISSN:0373-3505.
SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Visualizza sul Database dei Prodotti (IRIS)